http://www.di.ubi.pt/~mario/index_files/LogoUBI.gif

                                  

foto.jpg

     José C. M. Duque 
       Full Professor (Professor Auxiliar)

       Department of Mathematic, University of Beira Interior 
       Rua Marquês de Ávila e Bolama, 6201-001 Covilhã, Portugal 

       E-mail: jduque@ubi.pt

                                          


Home | Articles in International Journals | Articles in International Conferences Preprints | Useful Links |


 

·       Rui M. P. Almeida, José C. M. Duque, Jorge Ferreira and Rui J. Robalo, The Crank–Nicolson–Galerkin finite element method for a nonlocal parabolic equation with moving boundaries. Numer. Methods Partial Differential Eq (2014). DOI: 

 

·       José C.M. Duque, Rui M.P. Almeida and Stanislav N. Antontsev, Application of the moving mesh method to the porous medium equation with variable exponent, Mathematics and Computers in Simulation (2014), DOI:

 

·       José C. M. Duque, Rui M. P. Almeida, and Stanislav N. Antontsev. Numerical study of the porous medium equation with absorption, variable exponents of nonlinearity and free boundary. Applied Mathematics and Computation 235 (2014), 137–147. DOI:

 

·       José C. M. Duque, Rui M. P. Almeida and Stanislav  N. Antontsev. Convergence of the finite element method for the porous media equation with variable exponent. SIAM J. Numer. Anal.  51(2013), No, 6 3483–3504. DOI: